# SDR UIEA2019112205944

- Difficulty date: November 22, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,918 hours, 17,194 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Idle Disagree
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, IDLE DISAGREE DISPLAYED ON EICAS SEVERAL TIMES, THEN EXTINGUISHED.( PERFORMED TROUBLESHOOTING PER FIM 71-05 FAULT TREE 846, AND NO DEFECTS FOUND ON BOTH ENGINES' IDLE READING AT THIS TIME.  NOTE: LP 1113292 - M5: NO IDLE DISAGREE FAULTS ON LAST FLIGHT, NOTED BY PILOTS. )
